MathSciNet Relay Station
MathSciNet bibliographic data
MR2217051 37E30 (37C25 37C85 37J10 54H20)
Le Calvez, Patrice Une version feuilletée équivariante du théorème de translation de Brouwer. (French) [An equivariant foliated version of Brouwer's translation theorem] Publ. Math. Inst. Hautes Études Sci. No. 102 (2005), 1–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement